MAUDE Adverse Event Report: ABBOTT MEDICAL SCS RECHARGEABLE IPG; PRODIGY IPG

ABBOTT MEDICAL SCS RECHARGEABLE IPG; PRODIGY IPG
Model Number 3799
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The unique device identifier (udi) is not provided because the lot number is unknown.Initial reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that the patient's ipg had become inoperable.As a result, the patient may undergo surgical intervention to address the issue.
 
Additional Manufacturer Narrative
Section b1 product problem should no longer be checked off given the additional information.
 
Event or Problem Description
Additional information received indicates that the ipg became inoperable due to the patient not recharging their device as recommended.As a result, the patient underwent surgical intervention during which the ipg was explanted and replaced with no complications.
 
Additional Manufacturer Narrative
Correction: section d2a, d4, and h4 information should have been updated in additional report 1.This correction is reflected in this additional report 2.
 
Additional Manufacturer Narrative
A patient experiencing a recharge burden was reported to abbott.The patient¿s ipg was explanted and replaced.Therapy was restored.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative
The reported event for explant due to patient being unable to charge the ipg was confirmed.As received, the ipg was inoperable due to a depleted battery as patient had a charging issue.The battery was recovered and the ipg communicated, charged, and was tested to manufacturing specifications using the autotester.The ipg was functionally tested and passed all testing.

Brand Name
SCS RECHARGEABLE IPG
Common Device Name
PRODIGY IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19421654
Report Number1627487-2024-09011
Device Sequence Number15481212
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)5416704(17)180310
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2018
Device Model Number3799
Device Catalogue Number3799
Device Lot Number5416704
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer08/23/2024
09/20/2024
09/25/2024
12/27/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date09/18/2024
09/20/2024
10/01/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale